# SDR 2002UALA01556

- Difficulty date: October 3, 2002
- Submitted: October 15, 2002
- Operation: Air carrier
- Aircraft: N352UA
- Make and model: Boeing 737322
- Aircraft serial: 24320
- Aircraft time: 42,387 hours, 22,881 cycles
- Engine: Ge CFM56*
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN STATION 787 FRAME WEB JUST ABOVE STRINGER 9R SHEAR TIE IS CRACKED.  MAJOR REPAIR ACCOMPLISHED.  J ANGLE REPAIR.
